# SDR DL76L021055

- Difficulty date: September 10, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 58,547 hours, 9,069 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Beam
- Part number: 114T410529A
- Part serial: 000208
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LEADING EDGE SLAT NOSE BEAM WAS FOUND DAMAGED.  DAMAGE CONSISTED OF THE NOSE BEAM WEB BEING SEVERED ON OSS481.  REPAIRED PER ER/A 417610-14.
